# SDR SWAA2021072733621

- Difficulty date: December 2, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E I/B ON TOP OF BOOST PUMP FOUND ANGLE CRACKED P/N 116A3939-1 / REMOVED AND REPLACED LEFT WING L/E I/B ANGLE ON TOP OF BOOST PUMP P/N 116A3939-1 REF B737-7 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE
